# SDR CA050305003

- Difficulty date: March 4, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 10,038 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 12134121318
- Condition: Cracked
- Location: Fuselage
- Part time: 10,239 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STN 18.4 BULKHEADS FOUND CRACKED LT AND RT SIDE AT AFT FUELING STEP ATTACHPOINTS.  BULKHEAD REPAIRED LT AND RT SIDE IAW MM SECTION 1 8 PAR 18-64 FIGURE 18-4.
